Shown: posts 1 to 4 of 4. This is the beginning of the thread.
Posted by tepi on February 24, 2009, at 23:43:56
Guys , Im still with no meds( only Xanax )
16 days now.
I know sooner or later my body is gonna need them again. I have tried this before , some times last more , other less.
Its good to be with no meds sometimes. My mind feels clearer, but as you have mentioned this is only a rebound =(
Im having a big headache in the left side of my head , just above my ear.
Do you think this is due to getting off my meds?
I already passed the vivid dreams side/e. This headache has just started
Posted by Phillipa on February 25, 2009, at 0:33:05
In reply to I have a big headache, posted by tepi on February 24, 2009, at 23:43:56
Tepi got your babblemail and responded. I had a headache recently for a month. Mine I think was stress. How bad is yours and are you taking anything for it? Love Phillipa
Posted by Neal on February 25, 2009, at 1:09:49
In reply to Re: I have a big headache » tepi, posted by Phillipa on February 25, 2009, at 0:33:05
your pdoc will be ready at touchdown?
Posted by Neal on February 26, 2009, at 17:07:30
In reply to Re: I have a big headache, posted by Neal on February 25, 2009, at 1:09:49
sorry, ie., have make sure your pdoc is informed if you go off meds. It can sometimes be a wild ride w/o meds. if it seems to be going downhill consider starting or starting some of them again.
This is the end of the thread.
Psycho-Babble Medication | Extras | FAQ
Dr. Bob is Robert Hsiung, MD, firstname.lastname@example.org
Script revised: October 4, 2007
Copyright 2006-08 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.